# SDR CA980908025

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: DAT6278A14
- Condition: Seized
- Location: Te Flap
- Component: 652661458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBOARD FLAP WOULD NOT EXTEND.  FOUND RIGHT INBOARD SCREW JACK FAIRING FORWARD BEARING SEIZED.  REPAIRED.  PART TC:  931.
